Prof. Dr. OSMAN ALTINTAŞ

Matematik Öğretmenliği Programı



Tel : 0312 2466666 - 2243
E-Posta : oaltinta[at]baskent.edu.tr
Web : http://www.baskent.edu.tr/~oaltinta/

  • Doktora (1979), Hacettepe Üniversitesi, Matematik
  • Yüksek Lisans (1974), Hacettepe Üniversitesi, Matematik
  • Lisans (1965), Ankara Üniversitesi, Matematik

Çalışma Alanları


  • MATEMATİK

Makaleler


  • Altıntaş O, Özkan Kılıç Ö. ;Majorization by starlike functions. Journal of Nonlinear Sciences and Applications, 2017; 10(3):1215-1220. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O. ;Neighborhoods of Analytic Functions Associated with Fractional Derivative. Computational Analysis, 2016; 155:289-297. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O, Özkan Kılıç Ö. ;Majorization by starlike functions. International Conference on recent advances, 2016; 1(1):-.

  • Altıntaş O. ;Majorization for certain analytic functions. European Journal O Pure and Applied Mathematics, 2011; 5(1):1307-5543. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Srivastava H, Altıntaş O, Kırcı Serenbay S. ;Coefficient bounds for certain subclasses of starlike functions of complex order. Applied Mathematics Letters, 2011; 218(23):1359-1363. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O. ;An Application On Differantial Subordination. AIP Conference Proceedings, 2010; (1309):-. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O. ;Certain Applications Of Subordination Associated With Neighborhoods. Hacettepe Journal of Mathematics and Statistics, 2010; 39(4):527-534. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Özkan Ö, Altıntaş O. ;Fractional Calculus and P-valently starlike functions. J. Inequel Application, 2009; 683985:1-9. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O, Irmak H, Srivastava H. ;Neighborhoods for certain subclasses of multivalently analytic functions defined by using a differential operator. Computers and Mathematics with Application, 2008; 1(55):331-338. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O, Irmak H, Owa S, Srivastava H. ;On the coefficient bounds of starlike and convex functions of complex order in the certain classes. Applied Mathematics Letter, 2007; 1(20):1218-1222. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O. ;Neighborhoods of certain p-valently analytic functions with negative coefficients. Applied Mathematics and Computation, 2007; 1(187):47-53. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O, Irmak H, Owa S, Srivastava HM. ;Coefficient bounds for some families of starlike and convex functions of complex order. Applied mathematics letters, 2007; 20(12):1218-1222. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O, Özkan Ö. ;On neighborhoods of a certain class of complex order defined by Ruscheweyh derivative operator. Journal of inequalities in pure and Applied Mathematics, 2006; 7(3):103-.

  • Altıntaş O, Özkan Ö. ;Applications of differential subordination. Applied Mathematics Letter, 2006; 1(19):728-734. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O, Srivastava H, Özkan Ö. ;Neighborhoods of a certain family of multivalent functions with negative coefficients. Computer Mathematics Applied, 2004; 1(47):1667-1672. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O, Srivastava H, Özkan Ö. ;Majorization by starlike functions of complex order. Complex Variables Theory Appl., 2001; 1(46):207-218.

  • Altıntaş O. ;On the classes of starlike and convex functions of complex order. Hacet. Bul. Nat. Sci. Eng. Ser., 2001; 1(30):63-68.

  • Altıntaş O, Srivastava H. ;Some majorization problems associated with p-valently starlike and convex functions of complex order. East. Asian Math., 2001; 17(2):175-183.

  • Altıntaş O, Srivastava H, Özkan Ö. ;Neighborhoods of certain analytic functions with negative coefficients. Applied Mathematics Letter, 2000; 1(13):63-67. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O, Özkan Ö, Srivastava H. ;Neighborhoods of a class of analtic functions with negative coefficients. Applied Mathematics Letters, 2000; 13(3):63-67. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O. ;Starlike convex and close to convex functions of complex order. Hacet. Bul. Nat. Sci. Eng. Ser., 1999; 1(29):37-49.

  • Altıntaş O. ;Generalization of certain differential equations. Bull. Cal. Math. Soc., 1998; 1(80):367-371.

  • Altıntaş O. ;On a family of multivalently analytic functions with negative coefficients. Hacet. Bul. Nat. Sci.Eng. Ser., 1997; 1(26):83-94.

  • Altıntaş O, Owa S. ;Neighborhoods of certain analytic functions witn negative coefficients. Int. J. Math. Math Sci., 1996; 19(4):797-800.

  • Altıntaş O, Srivastava H, Irmak H. ;A family of Meromorphically univalent functions with positive coefficients. PanAmer Math Appl., 1995; 30(1):9-15.

  • Altıntaş O, Srivastava H, Irmak H. ;A subclass of analytic functions defined by using certain operators of fractional calculus. Computer Mathematics Applied, 1995; 1(30):1-9. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O, Srivastava H, Irmak H. ;Fractional calculus and certain starlike functions with negative coefficients. Computer Mathematics Applied, 1995; 2(30):9-15. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O, Owa S, Cho N. ;Lineer combinations of starlike and convex functions. J. Fac. Sci. Tech. Kinki Ünv., 1992; 1(18):23-30.

  • Altıntaş O, Srivastava H, Owa S. ;A new subclass of analytic functions with negative coefficients. In current Topics in Analytic functions Theory, 1992; 1(1):36-47.

  • Altıntaş O, Owa S. ;Majorizations and quasi-subordinations for certainanalytic functions. Proc. Japon Acad. Ser., 1992; 1(68):181-185. ( CMCI : CompuMath Citation Index )

  • Altıntaş O. ;On the Fractional derivative of analytic functions with negative coefficients. Hacet. Bul. Nat. Sci. Eng. Ser., 1991; 1(20):13-21.

  • Altıntaş O. ;On a subclass of certain starlike functions with negative coefficients. Math. Japon, 1991; 36(3):1-7.

  • Altıntaş O. ;A subclass of analytic functions with negative coefficients. Hacet. Bul. Nat.Sci. Eng. Ser., 1990; 1(19):15-24.

  • Altıntaş O, Owa S. ;On a certain generalization class of analytic functions with negative coefficients. J. Fac. Sci. Tech. Kinki Ünv., 1990; 1(26):17-26.

  • Altıntaş O. ;Notes on certain subclasses of analytic functions. J. Fac. Sci. Tech. Kinki. Univ., 1989; 1(25):29-33.

  • Altıntaş O, Owa S, Cho N, Lee S. ;Generalization class of certain meromorphic univalent functions with positive coefficients. Kyungpook Math J., 1989; 29(2):133-139.

  • Altıntaş O. ;Bazı analitik fonksiyonların katsayıları. Turk. J. Math., 1989; 13(2):57-62.

  • Altıntaş O. ;A subclass of analytic functions. Yokohama J. Math., 1988; 1(35):653-659.

  • Altıntaş O. ;On the coefficient of certain analytic functions. Math. Japonica, 1988; 33(5):653-659.

  • Altıntaş O. ;New criteria for certain subclasses of analytic functions with negative coefficients. Hacet. Bul. Nat. Sci. Eng., 1988; 1(17):57-62.

  • Altıntaş O. ;Notes on certain subclasses of close to convex functions. C.R. Math. Rep. Acad. Sci. Canad, 1988; 10(2):125-130.

  • Altıntaş O. ;On Subclasses of univalent functions with negative coefficients. Pusan Kyongnam Math. J., 1988; 1(4):1-13.

  • Altıntaş O. ;New criteria for certain subclasses of analytic functions with negative coefficients. Hacet. Bul. Nat. Sci. Eng., 1987; 1(16):57-62.

  • Altıntaş O. ;Notes on certain subclasses of analytic functions with negative coefficients. J. Fac. Sci. Tech. kinki Univ., 1987; 1(23):11-18.

  • Altıntaş O. ;On the coefficients of certain meromorphic functions. Hacet. Bul. Nat. Sci. Eng., 1985; 1(14):35-40.

  • Altıntaş O. ;On the coefficients of certain analytic starlike functions. Hacet. Bu. Nat. Sci. Eng., 1982; 1(1):147-156.

  • Altıntaş O. ;On the coefficient of a subclass of starlike functions. Hacet. Bu. Nat. Sci. Eng., 1982; 1(11):157-161.

  • Altıntaş O. ;On meromorphic starlike functions. Hacet. Bul. Nat. Sci. Eng., 1982; 1(11):157-161.

  • Altıntaş O. ;On the coefficients of functions majorized by univalent functions. Hacet. Bul. Nat. Sci. Eng, 1981; 1(10):23-30.

Bildiriler


  • Altıntaş O. ;Majorization by starlike functions of complex order. International Conference on Applied Analysis and Mathematical Modelling (ICAAMM 2017): İstanbul, Turkey; 03/07/2017 - 07/07/2017

  • Altıntaş O. ;Yıldızıl ve Konveks Fonksiyonlar ile Büyütme. 12. Ankara Matematik Günleri: Hacettepe Üniversitesi; 25/05/2017 - 26/05/2017

  • Altıntaş O. ;Coefficient bounds for a subclass of analytic functions with respect to symmetric points. International Conference on Recent Advances in Pure and Applied Mathematics (ICRAPAM 2017): Kuşadası, Turkey; 11/05/2017 - 15/05/2017

  • Altıntaş O. ;Analitik Fonksiyonların İki Alt Sınıfının Kat Sayıları. 10. Ankara Matematik Günleri: ODTÜ Ankara; 11/06/2015 - 12/06/2015

  • Altıntaş O. ;Neighborhoods Of Anallytic Functions Associated with Fractional Derivative. 3. International Conference On Applied Mathematics And Approximation Theory Amat 2015: TOBB Üniversitesi Ankara; 28/05/2015 - 31/05/2015

  • Altıntaş O, Özkan Kılıç Ö. ;Coefficient Bounds For Certain Subclasses of Analytic Functions. The 10 th AIMS Conference On Dynamical Systems Differantial Equations and Applications: Madrid-Spain; 07/07/2014 - 11/07/2014

  • Altıntaş O, Özkan Kılıç Ö. ;Neigborhoods of a class of analytic Functions defined by using a differantial equations. International Conference of Numerical Analysis and Applied Mathematics: Kos- Greece; 19/09/2012 - 25/09/2012

  • Altıntaş O, Srivastava HM, Özkan Kılıç Ö. ;An Applications on Differantial Equations of Order. The International Congress in Honour of Professor H. M. Srivastava: Bursa Uludağ Üniversitesi; 23/08/2012 - 26/08/2012

  • Altıntaş O, Özkan Kılıç Ö. ;An Application on Differantial Equations of Order M.. International Congress in Homour of Proferror H. M. Srivastava: Bursa Uludağ Üniversitesi; 23/08/2012 - 26/08/2012

  • Altintaş O. ;NEIGHBORHOODS OF MULTIVALENT ANALYTIC FUNCTIONS. The 20 th International Congress Of The JangJeon Mathematical Society: Uludağ Üniversitesi; 21/08/2008 - 23/08/2008